# SDR VTZA98266

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 31059005
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 6632 - ILM-IAD - DURING CRUISE, AIRCRAFT DIVERTED AND MADE AN UNSCHEDULED LANDING AT RIC, DUE TO RT ENGINE LOSS OF POWER SLOWLY.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT ENGINE FCU AND FUEL PUMP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
